TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 26·Issue 1·January 2023·11 ArticlesSpecial Issue

Volume 26, Issue 1

Articles

Open Access Research Article·pp. i–vii·Vol. 26, Issue 1Jan 2023

Special Issue on:  Mathematical Methods and Modelling in Emerging Fields of Science and Engineering Foreword by Guest Editors and Contents

Jagdev Singh, Devendra Kumar, Dumitru Baleanu

Published Online: 31 Jan 2023DOI: 10.47974/JIM-26-1-Foreword

In this paper: This special issue “Mathematical Methods and Modelling in Emerging Fields of Science and Engineering” of the Journal of Interdisciplinary Mathematics (JIM) is mainly a collection of the articles from...

AbstractFull Text PDF (122 KB)Views: 211Downloads: 87Citations: 0
Open Access Research Article·pp. 1–10·Vol. 26, Issue 1Jan 2023

Flowshop scheduling problem with objective of minimizing TCT

R. Durgadevi, S. Jayakumar, R. Vijayaragavan

Published Online: 31 Jan 2023DOI: 10.47974/JIM-1641

In this paper: In manufacturing industries, scheduling problems are the origin. Particularly flowshop scheduling problem occurs in time table algorithm, operatory theory and combinatorial optimization problem with t...

AbstractReferencesFull Text PDF (168 KB)Views: 212Downloads: 122Citations: 1
Open Access Research Article·pp. 17–32·Vol. 26, Issue 1Jan 2023

Solving nonlinear implicit variational inclusion problems using S-iteration via relaxed resolvent operator

M. Sarfaraz, K. S. Nisar, M. K. Ahmad

Published Online: 31 Jan 2023DOI: 10.47974/JIM-1644

In this paper: The goal of the draft is to launch a fresh iteration scheme for nonlinear implicit variational inclusion problems with the help of strongly (I−H) -monotone operator. This scheme is known as relaxed S-...

AbstractReferencesFull Text PDF (407 KB)Views: 260Downloads: 112Citations: 0
Open Access Research Article·pp. 67–76·Vol. 26, Issue 1Jan 2023

Minimum mean covering Gutman energy of certain graphs

M. V. Chakradhara Rao, D. Venkata Lakshmi, N. Srimannarayana, K. A. Venkatesh

Published Online: 31 Jan 2023DOI: 10.47974/JIM-1648

In this paper: The ᶆean-energy orᵯ-energy of a graph was introduced by Laura Buggy, Amaliailiuc, Katelyn Mc.Call, Duyguyen in 2010. The minimum mean covering energy (MMCE) is a special type of graph energy, symbolic...

AbstractReferencesFull Text PDF (239 KB)Views: 203Downloads: 111Citations: 0
Open Access Research Article·pp. 77–94·Vol. 26, Issue 1Jan 2023

Multiple eulerian integrals with modified multivariable I-function having general arguments

N. Srimannarayana, Fredric Ayant, Y. Pragathi Kumar, D. K. Pavan Kumar, B. Satyanarayana

Published Online: 31 Jan 2023DOI: 10.47974/JIM-1649

In this paper: Many authors have recently provided a number of expressions for a general Eulerian integrals about the multi-variable H-functions. Inspired by these works, we evaluated here a general class of multi-v...

AbstractReferencesFull Text PDF (310 KB)Views: 272Downloads: 128Citations: 0
Open Access Research Article·pp. 95–119·Vol. 26, Issue 1Jan 2023

Dynamical analysis of effects of human behavior on cholera in context to specific strata’s

Chetan Swarup, Sudipa Chauhan, Amulya Chaudhary, Mamta Barik

Published Online: 31 Jan 2023DOI: 10.47974/JIM-1650

In this paper: This paper focuses on the dynamics of the mathematical model by considering the effect of human conduct and the role of immunity on cholera contamination. Since, spreading of infection is commonly mod...

AbstractReferencesFull Text PDF (494 KB)Views: 168Downloads: 119Citations: 0
Open Access Research Article·pp. 121–132·Vol. 26, Issue 1Jan 2023

A new solution procedure for multi-objective linear fractional transportation problem with rough parameters

Vishwas Deep Joshi, Saurabh Singh Naharwar, Jagdev Singh, K. S. Nisar

Published Online: 31 Jan 2023DOI: 10.47974/JIM-1651

In this paper: In this article, we are discussing a rough multi-objective linear fractional transportation problem (RMOLFTP). In Day-to-day life, we frequently encounter many situations where the transportation prob...

AbstractReferencesFull Text PDF (174 KB)Views: 265Downloads: 119Citations: 2
Open Access Research Article·pp. 133–143·Vol. 26, Issue 1Jan 2023

An improved solution approach for solving multi-objective linear and linear fractional transportation problem

Vishwas Deep Joshi, Saurabh Singh Naharwar, Jagdev Singh, K. S. Nisar

Published Online: 31 Jan 2023DOI: 10.47974/JIM-1652

In this paper: This work shows a transportation problem (TP) that can be thought of as the sum of a linear function and a linear fractional function. Here, the linear function shows the total transportation cost, an...

AbstractReferencesFull Text PDF (167 KB)Views: 233Downloads: 102Citations: 2